Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on nonlinear Volterra operators

Author: Indur Mandhyan
Journal: Proc. Amer. Math. Soc. 117 (1993), 853-855
MSC: Primary 47H30
MathSciNet review: 1123660
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we discuss a class of nonlinear Volterra operators and show that they are globally invertible.

References [Enhancements On Off] (What's this?)

  • [1] R. Abraham, J. E. Marsden, and T. Ratiu, Manifolds, tensor analysis, and applications, Addison-Wesley, Reading, MA, 1983. MR 697563 (84h:58001)
  • [2] A. Ambrosetti and G. Prodi, On the inversion of some differentiable maps with singularities, Ann. Mat. Pura Appl. 93 (1972), 231-246. MR 0320844 (47:9377)
  • [3] M. S. Berger, Nonlinearity and functional analysis, Academic Press, New York, 1977. MR 0488101 (58:7671)
  • [4] H. Hochstadt, Integral equations, Wiley-Interscience, New York, 1973. MR 0390680 (52:11503)
  • [5] I. B. Mandhyan, The diagonalization of some nonlinear integral operators and their computation, Ph.D. Thesis, Univ. of Massachusetts, Amherst, MA, 1987.
  • [6] A. Zaanen, Linear analysis, Interscience, New York, 1953.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H30

Retrieve articles in all journals with MSC: 47H30

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society